# SDR DHL2007362502

- Difficulty date: January 6, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RACK AND SEAT TRACK FLANGE HAS CORROSION AT LBL 17 BETWEEN FRAMES 18 THRU FRAME 38B.CORRECTIVE ACTION-INSTALLED NEW SECTION OF SEAT TRACK AT CABIN FLOOR BETWEEN FR 18 THRU FR 38B LBL 17 IAW A300 SRM 53-10-10 AND 51-10-40.
